A generalization of myers theorem and an application to relativistic cosmology

Research output: Contribution to journalArticle

23 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)105-116
Number of pages12
JournalJournal of Differential Geometry
Volume14
Issue number1
StatePublished - 1979

Fingerprint

Cosmology
Theorem
Generalization

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology
  • Analysis

Cite this

A generalization of myers theorem and an application to relativistic cosmology. / Galloway, Gregory J.

In: Journal of Differential Geometry, Vol. 14, No. 1, 1979, p. 105-116.

Research output: Contribution to journalArticle

@article{9a1b661275b14d818cefbc843249986f,
title = "A generalization of myers theorem and an application to relativistic cosmology",
author = "Galloway, {Gregory J}",
year = "1979",
language = "English (US)",
volume = "14",
pages = "105--116",
journal = "Journal of Differential Geometry",
issn = "0022-040X",
publisher = "International Press of Boston, Inc.",
number = "1",

}

TY - JOUR

T1 - A generalization of myers theorem and an application to relativistic cosmology

AU - Galloway, Gregory J

PY - 1979

Y1 - 1979

UR - http://www.scopus.com/inward/record.url?scp=84972500831&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972500831&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:84972500831

VL - 14

SP - 105

EP - 116

JO - Journal of Differential Geometry

JF - Journal of Differential Geometry

SN - 0022-040X

IS - 1

ER -